Skip to Content

When taking Bystolic does it make you sweat a lot?

Responses (2)

Anonymous 21 Sep 2010

Hello,

It is not listed as a possible side effect. Not all lists of possible side effects are complete, meaning there can be more side effects which are not included.-

Please click on the link below for futture side effects reference ( for consumers and professionals).-

https://www.drugs.com/sfx/bystolic-side-effects.html

I suggest you contact you doctor and discuss this furhter, maybe your pharmacist might be able to help you too.-

All the best.-

stuarto63 12 Sep 2011

I think so. I have been sweating an awful lot since I started taking this drug. A cold sweat, most noticeably at night, but it does go on throughout the day. I am switching to Atenonol today.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions